# SDR SWAA2023032320207

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 19,052 hours, 9,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FWD FLIGHT ATTENDANT FLASHLIGHT INOP<[01] R&R?D FWD CABIN FLASH LIGHT BATTERY REF AMM 25-64-00
